Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

My father of age 46 has 150/90 b.p and 225 cholesterol so does this effect to heart ?

my father of age 46 has 150/90 b.p and 225 cholesterol so does this effect to heart? my father of age 46 has 150/90 b.p and 225 cholesterol so does this effect to heart?and the other thing is he always gets anger for small things, how to control it and what care should be taken on him?
Asked On : Sat, 18 Dec 2010
Answers:  1 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi. Welcome To HealthcareMagic

High blood pressures, high cholesterol, smoking, are modifiable risk factors.
You father has high blood pressure which is a risk factor for heart disease. Control BP to min 130/80.

Recommended total cholesterol is less than 200. High cholesterol in your father is a risk factor for heart disease. So do complete lipid profile and consul the MD

Regards, Dr. Jagdish
Answered: Sat, 18 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor